Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 2706719, 15 pages
http://dx.doi.org/10.1155/2016/2706719
Research Article

Stability and Hopf Bifurcation Analysis on a Nonlinear Business Cycle Model

Department of Management and Economics, Tianjin University, Tianjin 300072, China

Received 27 February 2016; Revised 5 June 2016; Accepted 11 July 2016

Academic Editor: Sergey A. Suslov

Copyright © 2016 Liming Zhao and Zhipei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liming Zhao and Zhipei Zhao, “Stability and Hopf Bifurcation Analysis on a Nonlinear Business Cycle Model,” Mathematical Problems in Engineering, vol. 2016, Article ID 2706719, 15 pages, 2016. doi:10.1155/2016/2706719